# SDR YENA2025051400497

- Difficulty date: May 11, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N3077J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55124
- Aircraft time: 10,183 hours, 3,991 cycles
- Engine: PW1524G3
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1274, CHS-JFK. (AIRCRAFT PERFORMED AN AIR TURN BACK TO CHS) .'LEFT BLEED FAIL CAUTION INFO MESSAGE 36 LEFT BLEED FAIL L PRESSURE SOV INOP ( ENGINE BLEED PRESSURE REGULATING SHUTOFF VALVE (PRSOV) LEFT SIDE CBV OPERATIVE ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
